|STILL getting side effects
Mar 14, 2007
i have been taking meds(sustiva and truvada 2 years)and switched(kaletra truvada 1 year)i have decent numbers 560 cd4;undetectable viral load.most of the time i have been on meds,but i still have many different side effect,ie:stomach aches,diareha,fatigue,ect.shouldnt these symptoms stop?and if i keep on haveing symptoms does it mean im symptomatic?i have been diagnosised with neouropathy too,which i have been taking neourotin for and it seems to help somewhat,my joints are achy constantly,cronic back pain too,will these side effect that i have mentioned above stop?after all this time on these drugs i would have though they would have already.now my doc is talking about switching my meds again,even though they are still working as they are designed to.is his sugjestion for the side effects?3 years and still having these problems.is it possible they wont go away?thanks for your time,i appreaciate it.as do many others im sure
| Response from Dr. Henry
Some patients have a variety of symptoms that are hard to pin down as far as the cause. Many of the symptoms you have are seen in the general population as well and are not very specific regarding a cause. Your current meds generally don't cause or aggravate neuropathy buy can do it rarely (the FTC in Truvada for example). For persons that have no other cause for somewhat debilitating symptoms, empiric drug switches to try different combinations or to avoid certain classes of HIV meds can sometimes be helpful but that approach often does not resolve the symptoms despite a lot of effort. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.